Sur les groupes doublement transitifs continus.

J. Tits

Commentarii mathematici Helvetici (1952)

  • Volume: 26, page 203-224
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Tits, J.. "Sur les groupes doublement transitifs continus.." Commentarii mathematici Helvetici 26 (1952): 203-224. <>.

author = {Tits, J.},
journal = {Commentarii mathematici Helvetici},
keywords = {group theory},
pages = {203-224},
title = {Sur les groupes doublement transitifs continus.},
url = {},
volume = {26},
year = {1952},

AU - Tits, J.
TI - Sur les groupes doublement transitifs continus.
JO - Commentarii mathematici Helvetici
PY - 1952
VL - 26
SP - 203
EP - 224
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.